# SDR 2DYA20140408001

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Boeing 767233
- Aircraft serial: 24145
- Aircraft time: 80,938 hours, 19,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 51248
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT MID LT & AFT LT IN THE CABIN OF THE ACFT, AFTER REPLACING THE MID BATTERY PACK THE LIGHTS OPERATIONS CHECKED GOOD IAW AMM 33-51-07.
